# SDR DALA1137360941

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 58,478 hours, 44,160 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE TOWER REPORTED SEEING A FIRE ON THE RIGHT SIDE OF THE AIRCRAFT.  THE AIRCRAFT STOPPED ON RUNWAY 26 R AT TAXIWAY BRAVO WHERE AN EMERGENCY EVACUATION TOOK PLACE.  IT IS BELIEVED TO HAVE BEEN A BRAKE FIRE.
